Translator Disclaimer
September/October 2019 Sobolev type time fractional differential equations and optimal controls with the order in $(1,2)$
Yong-Kui Chang, Rodrigo Ponce
Differential Integral Equations 32(9/10): 517-540 (September/October 2019).

Abstract

This paper is mainly concerned with controlled time fractional differential equations of Sobolev type in Caputo and Riemann-Liouville fractional derivatives with the order in $(1,2)$ respectively. By properties on some corresponding fractional resolvent operators family, we first establish sufficient conditions for the existence of mild solutions to these controlled time fractional differential equations of Sobolev type. Then, we present the existence of optimal controls of systems governed by corresponding time fractional differential equations of Sobolev type via setting up approximating minimizing sequences of suitable functions twice.

Citation

Download Citation

Yong-Kui Chang. Rodrigo Ponce. "Sobolev type time fractional differential equations and optimal controls with the order in $(1,2)$." Differential Integral Equations 32 (9/10) 517 - 540, September/October 2019.

Information

Published: September/October 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07144917
MathSciNet: MR3992036

Subjects:
Primary: 26A33, 34A08, 34k35, 49J21

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 9/10 • September/October 2019
Back to Top